Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sara_1987

Does using acne cream while on accutane make your acne worse?

Recommended Posts

I started breaking out a couple week into accutane and am now at almost two months and my ace is 10times worse than before accutane.

I do have to say I treat my acne. I put on clay masks sometimes (not all over, I put it on the bumps and leave it on for a while to let it dry up) and us differin sometimes.

It doesn't really seem to help much though and I keep on breaking out.

should I stop using all products (except cleanser and moisturizer) while on accutane? My derm said I could still use a treatment though if I was still breaking out on accutane.... but now I'm wondering whether it is making it worse?

Share this post


Link to post
Share on other sites
I started breaking out a couple week into accutane and am now at almost two months and my ace is 10times worse than before accutane.

I do have to say I treat my acne. I put on clay masks sometimes (not all over, I put it on the bumps and leave it on for a while to let it dry up) and us differin sometimes.

It doesn't really seem to help much though and I keep on breaking out.

should I stop using all products (except cleanser and moisturizer) while on accutane? My derm said I could still use a treatment though if I was still breaking out on accutane.... but now I'm wondering whether it is making it worse?

fyi-ive been using retina-a micro since i started a month ago. i mix in up with my moisturizer at night. seems to help. i couldnt give up EVERYTHING!! :rolleyes:

i also have been using a little differin, too.

Share this post


Link to post
Share on other sites

I can't see how spot treating can make spots WORSE. My derm said I didn't 'need' to use topicals anymore because of the 'tane, but didn't say NOT to. I think the main reason not to is if it is making you too dry, using both topicals and 'tane. I mean, tane works internally, and using BP or something to help dry blemishes on the surface doesn't seem to me like it would make spots worse. But I'm obviously no derm. :)

Share this post


Link to post
Share on other sites

Pretty much what my derm told. He said I shouldn't put on anything, because most acne topicals dry your skin, and tane was already doing that.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×